# SDR 9504029996

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK FOUND THAT INADEQUATE FORCE WAS REQUIRED TO RELEASE THE HANDLE FROM THE CLIPS AND DROP THE TAILCONE.  ADJUSTED THE LATCHES AND THE CLIPS.  CHECKED OK.
